Differential and Integral Equations

On the zeros of solutions of hyperbolic equations of neutral type

Norio Yoshida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 155-160.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586191

Mathematical Reviews number (MathSciNet)
MR1014732

Zentralblatt MATH identifier
0749.35006

Subjects
Primary: 35R10: Partial functional-differential equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35L10: Second-order hyperbolic equations

Citation

Yoshida, Norio. On the zeros of solutions of hyperbolic equations of neutral type. Differential Integral Equations 3 (1990), no. 1, 155--160. https://projecteuclid.org/euclid.die/1371586191


Export citation